On ‎I‎nclusion Relations Between Generalized Wiener Classes

Document Type : Research Paper


Department of Mathematics, Abadan Branch, Islamic Azad University, Abadan, Iran.


We studied inclusion relations between the generalized Wiener classes. In particular, we give a sufficient condition for the inclusion ΛBV^(p_n↑p) ⊆ ΓBV^(q_n↑q) which leads us to new results for such spaces. We also obtain a necessary and sufficient condition for equality of two distinct classes of this type. Furthermore, we extend and unify a number of results in the literature including an important theorem of Avdispahić about Waterman spaces.


[1] M. Avdispahic, On the classes BV and V [],Proc. Amer. Math. Soc. 95 (1985) 230-234.
[2] Z. A. Chanturiya, The modulus of variation of a function and its application in the theory of Fourier series, Soviet. Math. Dokl. 15 (1974) 67-71.
[3] U. Goginava, Relations between BV and BV(p(n) " 1) classes of functions, Acta Math. Hungar. 101 (2003) 263-272.
[4] M. M. Goodarzi, M. Hormozi, N. Memic, Relations between Schramm spaces and generalized Wiener classes, J. Math. Anal. Appl. 450 (2017) 829-838.
[5] G. Hardy, J. E. Littlewood, G. Polya, Inequalities, 2nd edn., Cambridge University Press, Cambridge, 1952.
[6] H. Kita, K. Yoneda, A generalization of bounded variation, Acta Math. Hungar. 56 (1990) 229-238.
[7] N. Paul Schembari, M. Schramm, V [h] and Riemann-Stieltjes integration, Colloq. Math. 60 (1990) 421-441.
[8] M. Schramm, Functions of -bounded variation and Riemann{Stieltjes integra-tion, Trans. Amer. Math. Soc. 267 (1985) 49-63.
[9] M. Schramm, D. Waterman, Absolute convergence of Fourier series of functions of BV(p) and φBV, Acta Math. Hun-gar. 40 (1982) 273-276.
[10] M. Shiba, On the absolute convergence of Fourier series of functions of class BV(p), Sci. Rep. Fac. Ed. Fukushima Univ. 30 (1980) 7-10.
[11] R. G. Vyas, A note on functions of p(n)--Bounded Variation, J. Indian Math. Soc. (N.S.) 78 (2011) 199-204.
[12] D. Waterman, On convergence of Fourier series of functions of bounded generalized variation, Studia Math. 44 (1972) 107-117.